Mixtures of power series distributions: identifiability via uniqueness in problems of moments

  1. Lookup NU author(s)
  2. Dr Jordan Stoyanov
Author(s)Stoyanov J, Lin GD
Publication type Article
JournalAnnals of the Institute of Statistical Mathematics
Year2011
Volume63
Issue2
Pages291-303
ISSN (print)0020-3157
ISSN (electronic)1572-9052
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherSpringer
URLhttp://dx.doi.org/10.1007/s10463-009-0221-9
DOI10.1007/s10463-009-0221-9
Actions    Link to this publication
Share